# SDR AALA20181001001

- Difficulty date: September 30, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 17,084 hours, 6,900 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 5582
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  STAB TRIM FROM CONTROL WHEEL OR AUTO PILOT INOPERATIVE. MANUAL TRIM WORKS. FLIGHT CONTROL AND SPEED TRIM FAILED ON INTERMITTENT DURING FLIGHT. A/C IS DIVERTING TO CLT ON ACCOUNT OF TRIM ISSUE.  EMERGENCY DECLARED, FLIGHT WILL NOT LAND OVERWEIGHT.  PERFORMED FIM 27-41-00-810-804 VERIFIED VOLTAGE TO TRIM MOTOR PINS 1, 2, 3. PER FIM REQUIRES REPLACEMENT OF STAB TRIM MOTOR.  REPLACED STAB TRIM MOTOR PER AMM 27-41-71.
